# SDR SIMA20210113004

- Difficulty date: January 13, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: Rudder Fwd Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II FWD SPAR SKIN APPEARS TO HAVE A CRACK PROTRUDING FROM A HIGH LOCK FOR THE MIDDLE LOWER ATTACH POINT.  VIEWED THREW ACCESS PANEL 327 BL.  C/A: R & R RUDDER, IAW AMM 27-20-02, REF NON-ROUTINES E839469, E839910 AND E839976 FOR GAP CHECKS, FCF AND BACKLASHES.  OPERATIONS AND DEFLECTION CHECKS GOOD.
